# SDR ASAA2023062443809

- Difficulty date: June 24, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 3,712 hours, 1,082 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #2 ENGINE TREND DATA SHOWS EXCESS COKING OF THE FUEL NOZZLE MAIN ORIFICES. (FULL SET FUEL NOZZLE REPLACEMENT) NO EXTENSION ALLOWED (150 CYCLES). GROUNDED - YES. ON DEFERRAL.
